MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0576-01
Medical Device Problem Codes Migration or Expulsion of Device (1395); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
The complaint was received through a direct call from the customer to the emergency support program.Troubleshooting was performed with the nurse and determined that the catheter was working as intended.No patient harm or injury was noted.Troubleshooting identified the nature of the alleged issue and reviewed that the catheter was functioning appropriately given the patient¿s clinical picture and position of the balloon.The alleged issue was not related to a device malfunction, rather user error.An rn in the cvicu, called with low blood pressure and higher augmentation.She stated the patient had just arrived from the cath lab a short time ago.Shreya explained the patient¿s blood pressure seemed lower than she would expect despite the mean being ok.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11 corrected field: h3.
 
Event or Problem Description
N/a.

Brand Name
SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24853852
Report Number2248146-2026-0000880
Device Sequence Number10475794
Product Code DSP
UDI-Device Identifier10607567108605
UDI-Public(01)10607567108605(10)3000495817(17)280826(11)250826
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0576-01
Device Catalogue Number0684-00-0576-01
Device Lot Number3000495817
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer04/28/2026
05/10/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date05/05/2026
05/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP.
Patient Age82 YR
Patient SexMale
Patient Weight55 KG